# SDR ASAA2013121912202

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 18,749 hours, 5,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE VERY STIFF AT FIRST DETENT WHEN OPENING.  ACFT GROUNDED. REPOSITIONED R1 DOOR LINER IAW MM 52-41-31.
